# SDR SIMA201911143010

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,933 hours, 33,305 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT AFTER SWITCHING PACK 1 BACK ON, COCKPIT FILLED WITH SMOKE. AFTER SWITCHING PACK 1 BACK OFF SMOKE DISSIPATED-C/A-PERFORMED FIM TASK PROCEDURES EMB 145 FIM 21-20-00. RAN PACK 1 AND PACK 2 AND PERFORMED ALL VISUAL INSPECTIONS. NO DISCREPANCIES NOTED. PERFORMED ETN-EM-72-034 PROCEDURES RAN ENGINES WITH CREW. DOCUMENTED ALL VALUES. NO SMOKE DETECTED IN COCKPIT OR CABIN. AIRCRAFT OKAY FOR SERVICE
